Universal simultaneous approximations of the coefficient functionals

Petr Přikryl

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 3, page 292-303
  • ISSN: 0528-2195

How to cite

top

Přikryl, Petr. "Universal simultaneous approximations of the coefficient functionals." Časopis pro pěstování matematiky 102.3 (1977): 292-303. <http://eudml.org/doc/19287>.

@article{Přikryl1977,
author = {Přikryl, Petr},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {292-303},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Universal simultaneous approximations of the coefficient functionals},
url = {http://eudml.org/doc/19287},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Přikryl, Petr
TI - Universal simultaneous approximations of the coefficient functionals
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 3
SP - 292
EP - 303
LA - eng
UR - http://eudml.org/doc/19287
ER -

References

top
  1. L Babuška, Über optimale Formeln zur numerischen Berechnung linearer Funktionale, Aplikace matematiky 10, pp. 441-443 (1965). (1965) Zbl0221.65034MR0207203
  2. I. Babuška, Über universal optimale Quadraturformeln, Aplikace matematiky 13, pp. 304-338, 388-404 (1968). (1968) Zbl0181.17704MR0244680
  3. I. Babuška S. L. Sobolev, Oптимизация численных методов, Aplikace matematiky 10, pp. 96-129 (1965). (1965) MR0191072
  4. M. A. Kpacноцельский H. B. Pymuцкий, Выпуклые функции и пространства Оплича, Гоцударственное издательство физико-математической литературы, Mocква 1958. (1958) 
  5. P. Přikryl, Optimal universal approximations of Fourier coefficients in spaces of continuous periodic functions, Čas. pěst. mat. 97, pp. 259-296 (1972). (1972) MR0450876
  6. P. Přikryl, О найлутших универсальных приближениях коэффициентов Фурье, In: Применение функциональных методов к краевым задачам математической физики, Институт математики СО АН ССР, Hoвосибирск 1972, pp. 191 - 198. (1972) 
  7. P. Přikryl, Universal approximations of certain functional in Banach spaces, Acta Universitatis Carolinae - Math, et Phys. 15, pp. 135-136 (1974). (1974) MR0407574
  8. I. Singer, Bases in Banach spaces I, Springer-Verlag, Berlin-Heidelberg-New York 1970. (1970) Zbl0198.16601MR0298399
  9. M. 3. Coломяк, O6 opтогональном базисе в пространстве Банаха, Вестник ленинградского ун-та, Но. 1, cepия математики, механики и астрономии, Bып. 1 (1957). (1957) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.